Skip to main content

Embeddings of real projective spaces

  • I. M. James (a1)
Hide All
(1)Hopf, H.Ein topologischer Beitrag zur reellen Algebra. Comment, math, helvet. 13 (19401941), 219–39.
(2)Hopf, H.Systeme symmetrischer Bilinearformen und euklidische Modelle der projektiven Räume. Vjschr. naturf. Ges. Zürich, 85 (1940), 165–77.
(3)Thom, R.Espaces fibrés en sphères et carrés de Steenrod. Ann. Éc. Norm. (3), 69 (1952), 109–82.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed